# SDR 2001F00237

- Difficulty date: July 26, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9316 - MHH/FLL - DURING FLIGHT, LANDING GEAR UNSAFE RED HANDLE LIGHTS ILLUMINATED WITH LANDING GEAR RETRACTED.  CLEANED UPLOCK SWITCHES AND CYCLED LANDING GEAR THREE TIMES.  OPERATIONAL CHECK NORMAL.  (M)
